User menu

Radial solutions for systems involving mean curvature operators in Euclidean and Minkowski spaces

Bibliographic reference Bereanu, Cristian ; Jebelean, P. ; Mawhin, Jean. Radial solutions for systems involving mean curvature operators in Euclidean and Minkowski spaces.International Conference on Boundary Value Problems (Santiago de Compostela, Spain, 16-19 September 2008). In: International Conference on Boundary Value Problems, American institute of physics2009, p.Vol. 1124, p. 50-59
Permanent URL http://hdl.handle.net/2078.1/67603